# SDR REXA2025072900769

- Difficulty date: July 3, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 36,488 hours, 26,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670323171
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTIAL INSPECTION: CORROSION ON INTERNAL ANGLE AND BEHIND OF ANGLE AT FWD TOILET SERVICE ACCESS EXTERNAL FUSELAGE CORROSION ON INTERNAL ANGLE AT FWD TOILET SERVICE ACCESS EXTERNAL FUSELAGE WAS REMOVED  PER CRJ 900 SRM 51-21-06-001-001-A01 , INTERNAL ANGLE WAS EVALUATED OUT LIMITS PER  CRJ-900 SRM 53-00-01-101-001-A01 THEREFORE WAS REPLACED  PER CRJ 900 SRM 51-42-06-001-001-A01
